# SDR SWAA2024122773066

- Difficulty date: December 1, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT# A 147-08) FWD CARGO AFT BULKHEAD STA 520 LOWER SUPPORT BRACKET HAS CORROSION IN MUTIPLE AREAS BETWEEN RBL 24 TO LBL 24 UPPER SIDE OF BRACKET DOT # A147-09<[01] 01 - REMOVED AND REPLACED LOWER SUPPORT BRACKET IN FWD CARGO PIT AT AFT BULKHEAD STA 520 PER [SRM 51-40-02-0G-0-D00069 (GENERAL - FASTENER INSTALLATION AND REMOVAL - AIRFRAME - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
